Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering from on and off fever and chills. What treatment is required?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 349 Questions
I had a concussion Sept. 24. I have had chills and a high fever 3 times (101.3) in the last month. The fever will vary widely in the span of a day and will go back to normal in the span of a day. But this time the fever and chills are going up and down but lasting for 3 days. I am a 62 year old female in otherwise excellent shape.
Posted Tue, 13 Nov 2012 in General Health
Answered by Dr. Piyush Ostwal 2 hours later
Thanks for the query.
Three times in a month is a relatively high frequency for fever episodes. Ideally you need to be evaluated for cause of fever. Since you also had a seizure during this period so seizure may be related to conditions like infection of the brain. You will probably need investigations like MRI scan, EEG and lumbar puncture. Depending on the cause found, you will be started on medications. If concussion was significant and injury to the brain is there then that will also need treatment.
If you have more queries, i will be happy to answer.
Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor